# SDR SWAA2021031147500

- Difficulty date: February 5, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 27,982 hours, 12,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA. 500D TO 500F; CORROSION AROUND LT TRANSITION ANGLE NUTPLATE HOLES / REMOVED DAMAGE PER SRM 51-10-02. REMAINING MATERIAL WAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 AT STATIONS 500D+11 ; 500D+14; 500E+8; AND 500E+15. TRANSITION ANGLE SECTION TO BE REPLACED INDICATED ON N/R-472580. P/N BAC1496-444
